# SDR AWXA200301366

- Difficulty date: October 21, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 63,014 hours, 51,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654681282
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK A 1 INCH CRACK WAS FOUND ON FORWARD END OF LT SHEAR WEB AT BS 995.5, LBL 43.5, AND EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF LT OUTBOARD SHEAR WEB, BS 1002, LBL 40.  MAINTENANCE REMOVED DAMAGED SHEAR WEB FROM BS 995.5 TO BS 1014, LBL 43.5 TO LBL 48; FABRICATED A NEW REPLACEMENT SHEAR WEB; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, FIG 2, 3 & 11.
